MathSciNet Relay Station
MathSciNet bibliographic data
MR285911 46.55
Agranovskiĭ, M. L.; Valʹskiĭ, R. È. Maximality of invariant algebras of functions. (Russian) Sibirsk. Mat. Ž. 12 1971 3–12.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement